RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 429–438 (Mi mz960)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Ingham divisor problem

A. I. Pavlov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm960

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 370–377

Bibliographic databases:

UDC: 511
Received: 09.03.2000
Revised: 04.04.2000

Citation: A. I. Pavlov, “On the Ingham divisor problem”, Mat. Zametki, 68:3 (2000), 429–438; Math. Notes, 68:3 (2000), 370–377

Citation in format AMSBIB
\Bibitem{Pav00}
\by A.~I.~Pavlov
\paper On the Ingham divisor problem
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 429--438
\mathnet{http://mi.mathnet.ru/mz960}
\crossref{https://doi.org/10.4213/mzm960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819146}
\zmath{https://zbmath.org/?q=an:0989.11045}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 370--377
\crossref{https://doi.org/10.1007/BF02674561}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900012}


Linking options:
  • http://mi.mathnet.ru/eng/mz960
  • https://doi.org/10.4213/mzm960
  • http://mi.mathnet.ru/eng/mz/v68/i3/p429

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Ikonnikova, “The Ingham Divisor Problem on the Set of Numbers without $k$h Powers”, Math. Notes, 69:3 (2001), 347–363  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:113
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020